# SDR AALA20160219014

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 66,432 hours, 10,688 cycles
- Engine: Ge CF66D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 200303191
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, RT ENG HPSOV, EICAS MSG DISPLAYED & BLEED LIGHT REMAINED ILLUMINATED.  ACCOMPLISHED PNEUMATIC SYS HEALTH CHECK IAW AMM 36-00-21 WITH RT HIGH PRESSURE CONTROLLER FOUND FAULTED.  R & R CONTROLLER IAW AMM 36-11-05.  PASSED HEALTH CHECK & LEAK CHECK.
